# SDR RAIA960609

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Part number: 137414B418
- Condition: Loose Rivet
- Location: Lt/Rt Mlg
- Part time: 10,917 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL - FLT 7512 - CAPTAIN'S YOKE SHAKING AT 190 KNOTS.  EXTENDED FLAPS, VIBRATION WENT AWAY.  MX REPLACED RIVETS ON THE LEFT AND RIGHT MAIN GEAR DOORS.  PERFORMED IN FLIGHT MX CHECK,  NO VIBRATIONS NOTED.  (M)
